# SDR SWAA2015041538531

- Difficulty date: April 1, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A3700
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT BRACKET CRACKED ON LOCATED ON INTERNAL STRUCTURE OF TE BETWEEN ORSS 287 TO 329.  R & R BRACKET IAW SRM & DWG.
